# SDR QXEA2017013100820

- Difficulty date: January 14, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 37,499 hours, 39,186 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 85339583105
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO UPPER SILL IS CRACKED. TRIMMED/BLENDED ENTIRE STIFFENER AT STA X 744.145 REF STEP 1 OF RD8/4-53-7933. PERF'D E/T INSP ON AFT CARGO DOOR UPPER SILL BLEND OUT IAW RD8/4-53-7933. NO DEFECTS NOTED. LOCATED AND DRILLED REPAIR FITTING RD-1 AT STA X 744-145 REF RD8/4-53-7933. INSTALLED FRAME PN 85339583-105 AT STA 767.645 REF SRM 51-42-05-02-01 AND RD8/4-53-7933. TRIMMED/BLENDED ENTIRE STIFFENER AT STA X 767.645 REF STEP 1 OF RD8/4-53-7933. PERF'D E/T INSP ON AFT CARGO DOOR UPPER SILL BLEND OUT IAW RD8/4-53-7933. NO DEFECTS NOTED. LOCATED AND DRILLED REPAIR FITTING AT STA X 767.645 (RD-2) REF RD8/4-53-7933. FABRICATED REPAIR PACKER RD-3 FROM 2024T3 .032"; PO T00002606 / 1 REF RD8/4-53-7933. INSTALLED FITTING (RD-1) AT STA X 744.145 REF SRM 51-40-15-02-01 AND RD8/4-53-7933. INSTALLED FITTING (RD-2) AT STA X 767.645 REF SRM 51-40-15-02-01 AND RD8/4-53-7933.
